# SDR SWAA2022111772625

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 29,467 hours, 13,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACE PLATE FOR SIDEWALL EMERGENCY EXIT LIGHT AT 14F WILL NOT REMAIN ATTACHED.  R & R EMERGENCY EXIT LIGHT COVER IAW MM 33-51-03.
